Dedicated to Quality and excellence
Sr. No
Title
Author(s)
Page
1
STOCHASTIC OPTIMIZATION PROGRAMMING PROBLEMS OF MULTIPLE SCLEROSIS
P. Kalpana, P. Tirupathi Rao and P. Rajasekha Reddy
2
MAXIMUM INDEPENDENT SETS AND WELL COVERED GRAPHS
Dinesh K. Thakkar, Ashish A. Prajapati and Jitendra. V. Changela
Content on this site is licensed under a Creative Commons Attribution 3.0 License.
Indexed In:
DOAJ
CAS
SCIRUS
Open J-Gate
Cabell's Directories
USDA
ISI
John Hopkins Lib.
Uni. of SASKATCHEWAN
WZB
GENAMICS
get CITED
New Jour
ICV: 6.00

IF: 2.36
Vol5, Issue1, 2014
ISSN 2230-9624